Asymptotic integration of second-order nonlinear differential equations via principal and nonprincipal solutions


Ertem T., Zafer A.

APPLIED MATHEMATICS AND COMPUTATION, vol.219, no.11, pp.5876-5886, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 219 Issue: 11
  • Publication Date: 2013
  • Doi Number: 10.1016/j.amc.2012.11.094
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.5876-5886
  • Keywords: Asymptotic integration, Second-order, Nonlinear, Principal solution, Nonprincipal solution, BEHAVIOR

Abstract

Let u and v denote respectively the principal and nonprincipal solutions of the second-order linear equation (p(t)x')' + q(t)x = 0 defined on some half-line of the form [t(*), infinity).